Top answers from doctors based on your search:
Disclaimer

how to stop taking estrogen

A 52-year-old female asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
Depends why u: Are taking them, if for hot flashes u amy or may not get them back, notify your gyn if u plan to so your gyn knows and can advise u as your gyn knows ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
If you're: 40 years old you're way past puberty, and the only growing you'll do is horizontally, not vertically.
1
1 thank
A 68-year-old female asked:
Dr. Natarajan Raman
32 years experience Radiation Oncology
Consider stopping: See a gynecologist for advice as you may be better of with stopping long term. If you need this maybe a low dose may be helpful.
A 37-year-old female asked:
Dr. Jerold Fadem
39 years experience Internal Medicine
Estrogen: It will go back to normal when you stop the soya(due to lack of negstive feedback)--assuming you are pre-menopausal.
A 38-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
If you take: It off, it will stop working. Why do you want to do that? Check w/your doctor.
A 53-year-old member asked:
Dr. Stanley Schwartz
51 years experience Endocrinology
Not necessary: To do so.
A 49-year-old member asked:
Dr. Walter Futterweit
63 years experience Endocrinology
Not at all.: No...not really.
A 44-year-old member asked:
Dr. Amr Azim
Dr. Amr Azim answered
29 years experience Fertility Medicine
Difficult to say: Sometimes it may continue for years after stopping estrogen.
A 49-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
Sx of menopause: You will quickly develop the symptoms of menopause that otherwise would have begin 8 years ago, but were postponed by the estrogen. You will also quic ... Read More
A 36-year-old female asked:
Dr. Arthur Ollendorff
27 years experience Obstetrics and Gynecology
Estrogen Can Help: Irregular bleeding can occur in some women who use Mirena (levonorgestrel) because the hormone can thin the lining of the uterus. A short course of e ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month